Day 4

Day 4 of citalopram. Last night had a lot of anxiety but kept reassuring myself that it was just that. My sleep has been broken up and having vivid dreams now. I keep getting a lot of heart burn and feels like a lump is in my throat. Just got to stick this out I've felt worse so im just thankful im getting through the days as im only on my 4th day i know it takes a while to feel the benefits. I just want to be able to get back to doing things i once enjoyed and be productive instead of just hiding and being full of fear all day.

Skip

Featured Content

Anxiety affects us all

Come and join our community. Get advice and support on thousands of topics around anxiety.

Take a look!

Featured by HealthUnlocked

1 Reply

oldestnewest
  • Yes, 4 days isn't long. I'm better now and have asked to keep on Citalopram as once I came off and started feeling bad again. I've taken them a few years now and when I dream it can be vivid, but I wake up feeling OK. Good luck, try to keep busy and circulating.

You may also like...